# SDR HNAA2016012500021

- Difficulty date: January 25, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8101
- Aircraft serial: 299
- Aircraft time: 57,282 hours, 64,192 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM APU BLEEDS.  INSPECTED APU COMPARTMENT WITH NO DEFECTS OR SIGNS OF ANYTHING BURNED.  FOUND APU OIL SLIGHTLY OVER SERVICED.  DRAINED OIL TO PROPER LEVEL. RAN APU BLEEDS FOR 30 MINUTES WITH NO BURNING ODOR NOTICED.  OK FOR SERVICE.
